# SDR EBVR20170328001

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: General aviation
- Aircraft: N725BH
- Make and model: Lear 45LEAR
- Aircraft serial: 452101
- Aircraft time: 2,969 hours, 2,340 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 2,969 hours, 2,340 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 4529101060001
- Condition: Chafed
- Location: Hyd System
- Part time: 2,969 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE CHANGE, A VISUAL INSPECTION OF COMPONENTS REVEALED THAT THE RT ENGINE HYDRAULIC PRESSURE LINE WAS LOOSE AT THE PYLON. THE JAMB NUT WAS NOT TIGHTENED CORRECTLY, ALLOWING THE LINE TO CHAFFE IN TO THE SKIN OF THE PYLON SKIRT. THERE WAS NO DAMAGE TO THE PYLON SKIN. THE LINE WAS DAMAGED BEYOND REPAIR, AND REPLACED WITH A NEW COMPONENT.
